# SDR HEEA0013697

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6710 · Main Rotor Control
- Part: Slide And Sleeve
- Part number: C4264215
- Condition: Leaking
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING INTERNALLY FROM INNER SPOOLS.
